# SDR 97ZZZM467

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE YOKE TO PYLON.  DURING INSPECTION OF BOLTS FOUND CRACK INDICATIONS ON BOTTOM RT IN THREAD RUNOUT AREA.  REMOVED BOTTOM RT BOLT FOR MAGNETIC PARTICLE VERIFICATION SSI 54-00-123.  REMOVED ABOVE BOLT, BOLT FAILED MAGNECTIC PARTICLE INSPECTION REPLACED AND INSTALLED IAW BAE 146 MM.
